# SDR DXTA2011042704565

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 8,782 hours, 5,329 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99144558
- Part serial: 0151CSW
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  MLG CAME UP & NLG STAYED DOWN. CONFIRMED BY TOWER.  PUT HANDLE DOWN & BOTH MLG CAME DOWN.  LANDED NORMAL.  TURNED NOSE WHEEL LT & RT, CYCLED GEAR TO CHECK NOSE WHEEL CENTERING.  PERFORMED 10 CENTERING CYCLES & DURING 1 CYCLE WHEEL CENTERED BUT NLG DID NOT RETRACT.  PERFORMED STEERING UNIT FREE PLAY CHECK IAW MM 32-20-00 REV41, FREE PLAY IS LESS THAN 1.5 DEGREES IN 1 DIRECTION AT 3 DEGREES TOTAL.  CHECKED NLG ACTUATOR RELEASE PRESSURE. NLG ACTUATOR RELEASED AT 1200-1300 PSI.  REMOVED NLG STEERING UNIT.  INSTALLED REPLACEMENT STEERING UNIT IN REF MM 32-50-00, REV 41. RIGGED UNIT IAW MM 32-50-00, REV 41, PERFORMED GEAR SWING & BLEED UNIT.  OPS CHECKED GOOD.
